MAUDE Adverse Event Report: ROCHE DIAGNOSTICS NA ELECTRODE; ELECTRODE, ION SPECIFIC, SODIUM

ROCHE DIAGNOSTICS NA ELECTRODE; ELECTRODE, ION SPECIFIC, SODIUM
Catalog Number 10825468001
Medical Device Problem Codes Low Test Results (2458); Insufficient Device Problem Information (3190); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the customer's cobas pro ise analytical unit is (b)(6).The investigation is ongoing.The field service engineer (fse) investigated the event and determined that the calibrations and qcs were valid that it was a single questionable patient sample result and that all the other results had no issues.The customer stated that they suspected a patient sample issue.He then manually cleaned and verified the ion-selective electrode (ise) unit and its adjustments and performed a daily wash rack, ise checks, calibrations, and qcs.He verified that the module was performing within specifications.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received a questionable ise indirect na for gen.2 result from one patient sample tested on the cobas pro ise analytical unit the initial result was not reported outside of the laboratory.The result from a second patient sample was different prompting the rerun of the initial patient sample.The initial na result was 112.9 mmol/l.The repeat result was 135.3 mmol/l.The repeat result was deemed correct.
 
Additional Manufacturer Narrative
Based on the information provided, the investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
NA ELECTRODE
Common Device Name
ELECTRODE, ION SPECIFIC, SODIUM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19749175
Report Number1823260-2024-02040
Device Sequence Number18396176
Product Code JGS
UDI-Device Identifier08430215011546
UDI-Public08430215011546
Combination Product (Y/N)Y
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10825468001
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/20/2024
Supplement Date Received by Manufacturer07/17/2024
Initial Report FDA Received Date07/16/2024
Supplement Report FDA Received Date08/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown